# SDR VJ9800093

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SIDE OF LIFE VEST PLATE AT NR 4 GALLEY CORRODED BEYOND LIMIT IAW DC9 SRM 53-01 FIG 1.  FABRICATED AND INSTALLED NEW PLATE IAW DC9 SRM 51-10-2 AND 51-30-1.
